# SDR UPS99830743

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CABIN STA 1480 L3R TO L4R FRAME FWD FACE CORRODED.  REMOVED CORROSION, FRAME FOUND TO BE OUT OF LIMITS.  FABBED SPLICES IAW DC8 SRM 53-2-0, HEAT TREAT FOR T-6 CONDITION.  GEN AND REC'D RFTS NR 836UP-24-20191 W/REO 06760, MAT ID S2537716-1400 7075-0 EXT PO NR 28567 8.  LOCATED, REAMED, INSTALLED FRAME SEGMENTS AND SPLICES IAW DC8 SRM 51-1-24, 51-1-20D AND REO 06760.
